# SDR 2007UALA03259

- Difficulty date: August 18, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 56,208 hours, 21,064 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LEFT FRAME STA 1420 HAS 3 DENTS.  MAJOR REPAIR ACCOMPLISHED: CUT OUT DAMAGE AND MADE INSURANCE CUT.  INSTALLED REPAIR PER SRM 53-00-07 TR53-20 AND SRM 51-40-02.
